# SDR UPS04842385

- Difficulty date: May 4, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 561576270
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  R-1 DOOR INTERIOR SIDE LOWER PAN AFT INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 5615762 AND SRM 52-2-0 FIG 6.
